Das Dualitätstheorem für Homotopiekettenringe

K. Reidemeister

Mathematische Zeitschrift (1936)

  • Volume: 41, page 176-183
  • ISSN: 0025-5874; 1432-1823

How to cite


Reidemeister, K.. "Das Dualitätstheorem für Homotopiekettenringe." Mathematische Zeitschrift 41 (1936): 176-183. <http://eudml.org/doc/168656>.

author = {Reidemeister, K.},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
pages = {176-183},
title = {Das Dualitätstheorem für Homotopiekettenringe},
url = {http://eudml.org/doc/168656},
volume = {41},
year = {1936},

AU - Reidemeister, K.
TI - Das Dualitätstheorem für Homotopiekettenringe
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 176
EP - 183
KW - Topology
UR - http://eudml.org/doc/168656
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.